# SDR CA121113008

- Difficulty date: November 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Out Of Tolerance
- Location: Left
- Part time: 149 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN FOLLOWING 50 HR INSPECTION OF THE ACFT LT MAGNETO INTERNAL TIMING FOUND TO BE OUT OF LIMITS.  RT MAGNETO, SN: 12050388, TSN: 149 HRS WAS ALSO FOUND TO BE OUT OF LIMITS.  BOTH MAGNETOS REPLACED.
